# SDR DALA2019011300213

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY -Y1379.5 AT LEVEL OF FR16 AT FWD GALLEY AREA. REPLACED RAIL DUMMY -Y1379.5 LOCATED BTW FR.12 TO FR.16 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112831. MEASURES OF CORROSION ARE:L=0.872" W=0.953"; D=0.040".
